Home / Publications / Published articles / Geodesic growth in right-angled and even Coxeter groups

Yago AntolĂ­n and Laura Ciobanu (2013)

Geodesic growth in right-angled and even Coxeter groups

European Journal of Combinatorics, 34(5):859–874.

The objective of this paper is to detect which combinatorial properties of a regular graph can completely determine the geodesic growth of the right-angled Coxeter or Artin group this graph defines, and to provide the first examples of right-angled and even Coxeter groups with the same geodesic growth series.

Document Actions